MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00002826-199502000-00010

Медицинская библиотека · Clinical neuropharmacology · 1995

Aggravation of parkinsonian tremor by cisapride.

Sempere A P, Duarte J, Cabezas C, Clavería L E, Coria F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cisapride, a substituted piperidinyl benzamide that is chemically related to metoclopramide, is a prokinetic agent that facilitates motility of the gastrointestinal tract (1). The mechanism by which cisapride exerts its actions is not clear. It enhances acetylcholine release in the myenteric plexus of the gut, and evidence exists that it has an agonistic action on a serotonin receptor, probably the 5-HT4 receptor (2). The drug is well tolerated, and no central nervous system side effects have been reported. We describe two patients with parkinsonism who experienced aggravation of tremor while on therapy with cisapride.

Для цитирования: Sempere A P, Duarte J, Cabezas C, Clavería L E, Coria F. Aggravation of parkinsonian tremor by cisapride.. Clinical neuropharmacology. 1995. DOI: 10.1097/00002826-199502000-00010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.